Top answers from doctors based on your search:
Disclaimer

quit suboxone

A 33-year-old female asked:
Dr. Lisa Rankin
25 years experience ADHD and Autism
May take some time: Long term use of that med, and I would presume narcotics prior to that, can cause disruption to normal sleep cycle. You do not want to jump back into ... Read More
1
1 thank
Dr. Cyma Khalily
35 years experience Psychiatry
DO NOT GIVE UP!: First of all congratulations on the great job of getting off drugs. Give your body/system time to acclimate and just keep busy with life. Keep a good ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Tricky.: I see this a lot. Mostly what people refer to as withdrawal is not nausea/sweats/disabling cramps/diarrhea but very very slight versions of these with ... Read More
1
1 comment
1
1 thank
Dr. Bernard Seif
40 years experience Clinical Psychology
In addition to: the medications you have been prescribed please consider some mind-body medicine. A clinical psychologist can help you learn strategies such as self- ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Quiting Opiates: Suboxone is used to help with addiction to opiates like oxycodone. Maybe you need to get yourself on a maintenance dose of Suboxone which you can then ... Read More
1
1 thank
Dr. Stuart Wasser
35 years experience Addiction Medicine
See below: Paws or post acute withdrawal syndrome can last months or longer. In my experience the longer you are on Suboxone the more problems you have getting ... Read More
3
3 comments
2
2 thanks
A 34-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Suboxone & Psyche: Please see a doctor who specializes in additions. Guidance will help and also keep you safe. Later a clinical psychologist can help w/mental/emotion ... Read More
1
1 comment
A 35-year-old female asked:
Dr. Gregory Hines
24 years experience Family Medicine
Probably never: You taper narcotics to avoid withdrawals. It sounds like if you have not had any yet, you probably will not.
1
1 thank
A 23-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Addiction Medicine: To discuss your options, please consult with a physician trained in addiction medicine. S/he can provide some alternatives for you, with pros and con ... Read More
A 26-year-old male asked:
Dr. Shariq Refai
13 years experience Psychiatry
Don't : Don't try to wean yourself off of anyhing on your own. If you want to wean yourself off of Suboxone or any medication do it under the supervision of y ... Read More
2
2 thanks
A 27-year-old male asked:
Dr. Marek Walczyk
40 years experience Psychiatry
For a while: If you used Suboxone 8/2mg daily for 10 years it is nearly impossible to just quit it, You will go through significant withdraws for weeks. Suboxone t ... Read More
1
1 thank
A female asked:
Dr. Alfredo Soto
26 years experience Psychiatry
Yes: Clonidine hs been shown to be effective at decreasing withdrawal effects from opioid dependence. However, if you are being placed on Suboxone then per ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month